# SDR WX0A2015121100001

- Difficulty date: October 21, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500200
- Condition: Corroded
- Location: Fr66-68
- Part time: 57,656 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CORRODED FRAMES 66-68.
